| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2005;69(5): 545-548.
증례 : 니자티딘(Nizatidine)에 의한 담즙정체성 간염(Drug Induced Cholestatic Hepatitis) 1예 (Case Reports : A case of nizatidine induced cholestatic hepatitis)
윤재필, 안성기, 변대근, 나성수, 김재일, 최정민, 임영석
Jae Pil Yun, Sung Ki Ahn, Dae Keun Pyun, Seong Su Nah, Jae Il Kim, Jung Min Choi, Young Suk Lim
서울의대 내과
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
589
View
3
Download
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community